I have been on Adderall for about a year now. Recently, I have had a few negative side effects, one being problems with my vision. I have never had full time glasses although I was prescribed "reading" glasses that helped my eyes focus(not for magnification). In fact, I can normally recognize text from farther then most of my friends. The problem I am having is when I take adderall I either feel a "pressure" on my eyes and/or sometimes(Normally, when I am really focusing and don't blink for a while) then my vision seems "grainy" and when blink I see more than usual "eye floaters" is what I think they are called. Sometimes they are also slightly blood shot too. Main thing is I don't want to do permanent damage to my eyes. As a child, I attended vision therapy for a couple years and have had great vision ever since. For now, I don't think I notice a decrease in vision when I am not on Adderall.
I have been taking adderall for 10 years. I have always wondered if there were long term effects as well. Over the years I have done research on this and have not found anything. From personal experience, I have not experienced anything out of the normal side effects. I have remained in good health. I did stop taking it for 6 months to try to learn how to deal with my ADD and I only experienced some withdrawals...but that is only b/c it is an amphetatime, which can be habit forming. I'm sure you know. However, I do not take it on the weekend or when I do not need to focus as much (when im not at work). If anyone finds any long term effects, please please please let me know. I am probably at risk more than most since I have been taking it for a good while now.
I don't take it on weekends either. I have done a lot of research also, I haven't found any long term negative side effects except increased heart rate and possibly blood pressure. Just something you might want to watch. Have you experienced anything with your vision? I am considering that it may have to do with hydration. Whenever I drink water constantly it seems like it doesn't have as bad side effects.